# SDR 2017FA0000241

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: General aviation
- Aircraft: N380RD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600026
- Aircraft time: 13,560 hours, 9,571 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Failed
- Location: Pneumatic System
- Part time: 12,278 hours, 8,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED A NORMAL TAKE OFF. CLIMBING THROUGH 11,500 FT, THE MASTER CAUTION WARNING LIGHT AND THE CABIN 10,000 FT SEGMENT LIGHT ILLUMINATED. CREW RAN THE NON-NORMAL CHECKLIST AND CHOSE TO HEAD BACK TO DEPARTURE. NO EMERGENCY WAS DECLARED. AIRCRAFT PERFORMED A NORMAL LANDING WITH NOR FURTHER INCIDENCE. THE DECISION WAS MADE TO MEL THE PRESSURIZATION SYSTEM AND HAVE THE AIRCRAFT RETURN UNPRESSURIZED. AFTER EXTENSIVE TROUBLESHOOTING IT WAS FOUND TO BE A PNEUMATIC RELAY THAT HAD FAILED. PNEUMATIC RELAY WAS REPLACED. THE AIRCRAFT PASSED MAINTENANCE MANUAL GROUND OPERATIONAL CHECKS AND WILL BE TEST FLOWN PRIOR TO RELEASE FROM MAINTENANCE.
